# SDR 069071

- Difficulty date: July 16, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N140CQ
- Make and model: Saab 340B
- Aircraft serial: 12681
- Aircraft time: 27,432 hours, 20,483 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Tailpipe Hot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7938 FROM BGM TO IAD. ON 7-16-2004 ON TAKEOFF AIRCREW NOTICED LT ENGINE TAILPIPE HOT LIGHT ILLUMINATING.  AIRCREW RETURNED TO FIELD.
